Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Invariant integration over the infinite dimensional orthogonal group and related spaces


Author: David Shale
Journal: Trans. Amer. Math. Soc. 124 (1966), 148-157
MSC: Primary 28.75; Secondary 22.00
MathSciNet review: 0239050
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.75, 22.00

Retrieve articles in all journals with MSC: 28.75, 22.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0239050-1
Article copyright: © Copyright 1966 American Mathematical Society